Vicks Dayquil & Nyquil Cough, Cold & Flu Relief Combo,liquicaps, 72 Count (48 Dayquil, 24 Nyquil) - Relieves Sore Throat, Fever, & Congestion


Mega Sale! Save 21% on the Vicks Dayquil & Nyquil Cough, Cold & Flu Relief Combo,liquicaps, 72 Count (48 Dayquil, 24 Nyquil) - Relieves Sore Throat, Fever, & Congestion by Vicks at Online Medicine Tips. MPN: 980131133. Hurry! Limited time offer. Offer valid only while supplies last. Get powerful cold & Flu symptom relief, day or night. Power through your day with the non-drowsy, multi-symptom relief of Vicks DayQuil LiquiCaps. Try NyQuil Cold & Flu Nighttime Relief LiquiCaps to relieve your cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains, fever, runny nose, and sneezing, so you can get the sleep you need. Dayquil/NyQuil LiquiCaps is the #1 pharmacist Recommended over-the-counter cold & Cough medicine. Contains acetaminophen.P


Vicks Dayquil & Nyquil Cough, Cold & Flu Relief Combo,liquicaps,  72 Count (48 Dayquil, 24 Nyquil) - Relieves Sore Throat, Fever, & Congestion by Vicks
4.3 out of 5 stars with 28 reviews
Condition: New
Availability: In Stock
$18.90
$14.99
You Save: 21%


Quantity:  

 


Product Description & Reviews

Get powerful cold & Flu symptom relief, day or night. Power through your day with the non-drowsy, multi-symptom relief of Vicks DayQuil LiquiCaps. Try NyQuil Cold & Flu Nighttime Relief LiquiCaps to relieve your cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains, fever, runny nose, and sneezing, so you can get the sleep you need. Dayquil/NyQuil LiquiCaps is the #1 pharmacist Recommended over-the-counter cold & Cough medicine. Contains acetaminophen.

Features & Highlights

  • Powerful cold symptom relief, day or night. Get powerful 6-symptom relief with DayQuil/NyQuil LiquiCaps
  • Dayquil non-drowsy, multi-symptom daytime relief. Temporarily relieves common cold & Flu symptoms, including nasal congestion, cough due to minor throat and bronchial irritation, sore throat, headache, minor aches & pains, and fever
  • Nyquil nighttime relief. Temporarily relieves common cold & Flu symptoms, including cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and Pains, fever, runny nose and sneezing so you can sleep
  • #1 Pharmacist recommended over-the-counter cold & Cough medicine from Vicks, the world's #1 Selling cough & Cold brand
  • Multi-symptom relief with NyQuil Cold & Flu, which also contains a nasal decongestant and DayQuil cold & Flu, which contains an expectorant to help loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive

Additional Information

Brand:
Vicks
Manufacturer:
Procter & Gamble - HABA Hub
Category:
Cold & Flu Relief
Model:
No Model
MPN:
980131133
Release Date:
2012-02-20
UPC:
323900014534
Part Number:
980131133
Size:
72 Count
Publisher:
Procter & Gamble - HABA Hub
Publication Date:
2013-07-30
Binding:
Health and Beauty
Item Weight:
0.34 pounds
Item Size:
3 x 3.38 x 4.38 inches
Package Weight:
0.35 pounds
Package Size:
3.4 x 3.1 x 4.6 inches

 


Have questions about this item (980131133), or would like to inquire about a custom or bulk order?


If you have any questions about this product by Vicks, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


mpn: 6382400815, ean: 0363824008158,
Mucinex 12 Hr Chest Congestion Expectorant, Tablets, 100ctRelieves chest congestion caused by excess Mucus. Thins & loosens mucus, store between 68 to 77 degrees F - 20-25 degrees C. Starts to work right away & lasts for 12 hours. Extended Release bi...

mpn: 3, ean: 0363824551302,
Mucinex Fast-Max Day/Night Severe Cold & Flu Caplets, 30ctFAST MULTI-SYMPTOM RELIEF - 1 Dose, 9 Symptom Relief, Max Strength Day & Night Formula. RELIEF FROM ACHES, FEVER & SORE-THROAT: Contains Acetaminophen which helps to reduce fever and relieve ...

mpn: LA-XEU2-4Y52, ean: 0741114125820,
Mucinex 12 Hr Max Strength Chest Congestion Expectorant Tablets, 42ctRelieves chest congestion caused by excess Mucus. Thins & loosens mucus. Starts to work right away & lasts for 12 hours. Maximum Strength, Extended-release bi-layer tablet. Mucinex ...

mpn: NA, ean: 0323900017788,
Get powerful, multi-symptom cold & flu relief with DayQuil/NyQuil SEVERE Liquid. Delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, among OTC cold & flu medicines. NyQuil SEVERE helps relieve sneezing, sore throa...